# SDR 2020F00413

- Difficulty date: September 4, 2020
- Submitted: September 29, 2020
- Operation: General aviation
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 102,198 hours, 17,380 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Part number: 2024T4
- Condition: Gouged
- Location: Thrust Reverser
- Part time: 102,198 hours, 17,380 cycles
- Component: Thrust Reverser, Ge, TRCF6F23G09
- Component part number: 683L137608
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2911N98 (3022.0098) DISCREPANCY: NR 2 ENGINE INBOARD T/R BIF-DUCT HAS 2 GOUGES ON AFT OUTER SLEEVE.  CORRECTIVE ACTION: EVALUATED NR 2 ENGINE INBOARD TR BIF-DUCT AFT OUTER SLEEVE MATERIAL REMAINING AT LOWEST POINT .044", MAX ALLOWABLE REMAINING MATERIAL .080" FOUND TO BE OUT OF LIMITS, PER ST ENGINEERING CMM 78-32-02 AND SRM 51-10-02.  REPAIRED DAMAGE PER EO 20425-1 REV D.
